RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chistov, Alexander Leonidovich

Statistics Math-Net.Ru
Total publications: 34
Scientific articles: 34
Presentations: 1

Number of views:
This page:1571
Abstract pages:5619
Full texts:1304
References:627
Doctor of physico-mathematical sciences
E-mail: , ,

http://www.mathnet.ru/eng/person33642
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211087

Publications in Math-Net.Ru
2018
1. A. L. Chistov, “Systems with parameters, or efficiently solving systems of polynomial equations: 33 years later. II”, Zap. Nauchn. Sem. POMI, 468 (2018),  138–176  mathnet; J. Math. Sci. (N. Y.), 240:5 (2019), 594–616  scopus
2017
2. A. L. Chistov, “Systems with parameters, or efficiently solving systems of polynomial equations: 33 years later. I”, Zap. Nauchn. Sem. POMI, 462 (2017),  122–166  mathnet; J. Math. Sci. (N. Y.), 232:2 (2018), 177–203  scopus
2016
3. A. L. Chistov, “Extension of the Newton–Puiseux algorithm to the case of a nonzero characteristic ground field. I”, Algebra i Analiz, 28:6 (2016),  147–188  mathnet  elib; St. Petersburg Math. J., 28:6 (2017), 825–853  isi  scopus
4. A. L. Chistov, “Efficient absolute factorization of polynomials with parametric coefficients”, Zap. Nauchn. Sem. POMI, 448 (2016),  286–325  mathnet  mathscinet; J. Math. Sci. (N. Y.), 224:2 (2017), 360–384  scopus
2015
5. A. L. Chistov, “Computations with parameters: a theoretical background”, Zap. Nauchn. Sem. POMI, 436 (2015),  219–239  mathnet  mathscinet; J. Math. Sci. (N. Y.), 215:6 (2016), 769–781  scopus
6. A. L. Chistov, “A deterministic polynomial-time algorithm for the first Bertini theorem. III”, Zap. Nauchn. Sem. POMI, 432 (2015),  297–323  mathnet; J. Math. Sci. (N. Y.), 209:6 (2015), 1005–1019  scopus
2014
7. A. L. Chistov, “A deterministic polynomial-time algorithm for the first Bertini theorem. II”, Zap. Nauchn. Sem. POMI, 421 (2014),  214–249  mathnet; J. Math. Sci. (N. Y.), 200:6 (2014), 769–784  scopus
2013
8. A. L. Chistov, “A deterministic polynomial-time algorithm for the first Bertini theorem. I”, Zap. Nauchn. Sem. POMI, 411 (2013),  191–239  mathnet  mathscinet; J. Math. Sci. (N. Y.), 196:2 (2014), 223–243  scopus
2012
9. A. L. Chistov, “Estimating the power of a system of equations that determines a variety of reducible polynomials”, Algebra i Analiz, 24:3 (2012),  199–222  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 24:3 (2013), 513–528  isi  elib  scopus
10. A. L. Chistov, “An effective version of the first Bertini theorem in nonzero characteristic and its applications”, Zap. Nauchn. Sem. POMI, 403 (2012),  172–196  mathnet  mathscinet; J. Math. Sci. (N. Y.), 190:3 (2013), 503–514  scopus
2011
11. A. L. Chistov, “An improvement of the complexity bound for solving systems of polynomial equations”, Zap. Nauchn. Sem. POMI, 390 (2011),  299–306  mathnet; J. Math. Sci. (N. Y.), 181:6 (2012), 921–924  scopus
12. A. L. Chistov, “Effective construction of a nonsingular in codimension one algebraic variety over a zero-characteristic ground field”, Zap. Nauchn. Sem. POMI, 387 (2011),  167–188  mathnet; J. Math. Sci. (N. Y.), 179:6 (2011), 729–740  scopus
2010
13. A. L. Chistov, “Polynomial-time algorithms for a new model of representation of algebraic varieties (in characteristic zero)”, Zap. Nauchn. Sem. POMI, 378 (2010),  133–170  mathnet; J. Math. Sci. (N. Y.), 174:1 (2011), 71–89  scopus
2009
14. A. L. Chistov, “Эффективная нормализация неособого в коразмерности один алгебраического многообразия”, Dokl. Akad. Nauk, 427:5 (2009),  605–608  mathnet; Dokl. Math., 80:1 (2009), 577–580  isi  scopus
15. A. L. Chistov, “An overview of effective normalization of a nonsingular in codimension one projective algebraic variety”, Zap. Nauchn. Sem. POMI, 373 (2009),  295–317  mathnet; J. Math. Sci. (N. Y.), 168:3 (2010), 478–490  scopus
2008
16. A. L. Chistov, “Double-exponential lower bound for the degree of any system of generators of a polynomial prime ideal”, Algebra i Analiz, 20:6 (2008),  186–213  mathnet  mathscinet  zmath; St. Petersburg Math. J., 20:6 (2009), 983–1001  isi
17. D. Yu. Grigoriev, A. L. Chistov, “Complexity of the Standard Basis of a $D$-Module”, Algebra i Analiz, 20:5 (2008),  41–82  mathnet  mathscinet  zmath; St. Petersburg Math. J., 20:5 (2009), 709–736  isi
18. A. L. Chistov, “Polynomial-time computation of the degree of a dominant morphism in zero characteristic. IV”, Zap. Nauchn. Sem. POMI, 360 (2008),  260–294  mathnet  zmath; J. Math. Sci. (N. Y.), 158:6 (2009), 912–927  scopus
2007
19. A. L. Chistov, “Inequalities for Hilbert functions and primary decompositions”, Algebra i Analiz, 19:6 (2007),  143–172  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 19:6 (2008), 975–994  isi
20. A. L. Chistov, “Polynomial-time computation of the degree of a dominant morphism in zero characteristic. III”, Zap. Nauchn. Sem. POMI, 344 (2007),  203–239  mathnet  mathscinet; J. Math. Sci. (N. Y.), 147:6 (2007), 7234–7250  scopus
2005
21. A. L. Chistov, “Efficient construction of local parameters of irreducible components of an algebraic variety in nonzero characteristic”, Zap. Nauchn. Sem. POMI, 326 (2005),  248–278  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 140:3 (2007), 480–496  scopus
22. A. L. Chistov, “Polynomial-time computation of the degree of a dominant morphism in zero characteristic. II”, Zap. Nauchn. Sem. POMI, 325 (2005),  181–224  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 138:3 (2006), 5733–5752  scopus
2004
23. A. L. Chistov, “Polynomial-time computation of the degree of a dominant morphism in characteristic zero. I”, Zap. Nauchn. Sem. POMI, 307 (2004),  189–235  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 131:2 (2005), 5547–5568
2002
24. A. L. Chistov, “Monodromy and irreducibility criteria with algorithmic applications in zero characteristic”, Zap. Nauchn. Sem. POMI, 292 (2002),  130–152  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 126:2 (2005), 1117–1127
2000
25. A. L. Chistov, “Efficient smooth stratification of an algebraic variety in zero characteristic and its applications”, Zap. Nauchn. Sem. POMI, 266 (2000),  254–311  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 113:5 (2003), 689–717
1999
26. A. L. Chistov, “Polynomial-time computation of degrees of algebraic varieties in zero-characteristic and its applications”, Zap. Nauchn. Sem. POMI, 258 (1999),  7–59  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 108:6 (2002), 897–933
27. A. L. Chistov, “Strong version of the basic deciding algorithm for the existential theory of real fields”, Zap. Nauchn. Sem. POMI, 256 (1999),  168–211  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 107:5 (2001), 4265–4295
1991
28. A. L. Chistov, “Polynomial-time factoring polynomials over local fields”, Zap. Nauchn. Sem. LOMI, 192 (1991),  112–148  mathnet  mathscinet  zmath; J. Math. Sci., 70:4 (1994), 1912–1933
1989
29. A. L. Chistov, “Polynomial-time algorithms for computational problems in the theory of algebraic curves”, Zap. Nauchn. Sem. LOMI, 176 (1989),  127–150  mathnet  mathscinet  zmath; J. Soviet Math., 59:3 (1992), 855–867
1987
30. A. L. Chistov, “Efficient factorization of polynomials over local fields”, Dokl. Akad. Nauk SSSR, 293:5 (1987),  1073–1077  mathnet  mathscinet  zmath
1984
31. D. Yu. Grigor'ev, A. L. Chistov, “Fast factorization of polynomials into irreducible ones and the solution of systems of algebraic equations”, Dokl. Akad. Nauk SSSR, 275:6 (1984),  1302–1306  mathnet  mathscinet  zmath
32. A. L. Chistov, “Polynomial-time factoring of polynomials and finding the compounds of a variety within the aubexponential time”, Zap. Nauchn. Sem. LOMI, 137 (1984),  124–188  mathnet  mathscinet  zmath
1978
33. A. L. Chistov, “On the number of generators of a semigroup of classes of algebraic tori relative to stable equivalence”, Dokl. Akad. Nauk SSSR, 242:5 (1978),  1027–1029  mathnet  mathscinet  zmath
34. M. I. Bashmakov, A. L. Chistov, “Rationality of a class of tori”, Trudy Mat. Inst. Steklov., 148 (1978),  27–29  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 148 (1980), 23–25
1976
35. A. L. Chistov, “Birational equivalence of tori with a cyclic splitting field”, Zap. Nauchn. Sem. LOMI, 64 (1976),  153–158  mathnet  mathscinet  zmath; J. Soviet Math., 17:2 (1981), 1819–1823

Presentations in Math-Net.Ru
1. The problem of solving systems of algebraic equations and complexity theory. The survey of results
Alexander Chistov
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
May 18, 2006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020